# SDR SWAA2019122639881

- Difficulty date: December 22, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 48,395 hours, 23,915 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 1845
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION,  FUEL IMBALANCE APPROXIMATELY 1200 LBS. LEFT WING HEAVY FUEL IN WING TANKS ONLY.   R&R FUEL QUANTITY PROCESSOR AS PER MM.
